A 21-year-old woman suffered a stroke that caused her to lose the function on the right side of her face and her speech. The woman claims that the stroke was caused by Yasmin birth control that she took twice, once from 2005-2006 and again 2008.
In between the two separate occasions that she took Yasmin and after she finished taking Yasmin in 2010, she was put on a low trycyclic birth control. The woman, who was a very active fitness instructor and cheerleader, began to suffer from headaches and loss of vision and the doctors did not know why.
Then two weeks before she had a stroke, she lost half of her vision and eye doctors found no problem. They day she had the stroke, her parents thought she was sleeping in her bed, but as she continued to sleep well into the afternoon, they knew something was wrong and they took her to the hospital. Doctors found no other cause for the massive stroke except for birth control.
If you have suffered from a stroke after using yasmin, yaz or ocella birth control, contact the Yasmin stroke lawsuit attorneys of Willaims Kherkher by calling 800-761-3187 today.